ID 112049
著者
Chen, Guanrong University of Houston
Kawabe, Tohru Tsukuba University
資料タイプ
学術雑誌論文
抄録
This paper describes a simple method for calculating unstable periodic orbits (UPOs) and their control in piecewise-linear autonomous systems. The algorithm can be used to obtain any desired UPO embedded in a chaotic attractor; and the UPO can be stabilized by a simple state feedback control. A brief stability analysis of the controlled system is also given.
掲載誌名
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
cat書誌ID
AA10810319
出版者
World Scientific
11
1
開始ページ
215
終了ページ
224
発行日
2001-01
権利情報
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 11, No. 1, 2001, 215-224, DOI: 10.1142/S0218127401002092 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
14476
出版社版DOI
出版社版URL
フルテキストファイル
言語
eng
著者版フラグ
著者版
部局
情報センター